# SDR GTIA2024121038589

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 11,941 hours, 4,996 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AQE PACK 2 ON DIRTY SOCK SMELL, PACK 2 OFF NO ODOR -REF TSM 05-50-00-810-831-A TROUBLESHOT ODOR TO PACK #2. NO ODOR WITH PACK #2 OFF
